# SDR AALA202306086243

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 40,499 hours, 4,768 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Binding
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3F -1L LAVATORY WON'T SHUT AND WON'T OPEN WHEN UNLOCKED, BINDING ON TOP OF BIFOLD DOOR. REPAIRED HINGE ON 3F-1L LAVATORY DOOR. OPERATION CHECKS OK.
